Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have spermatorrhoea. What cure do I have? Why has my nervous system weakened?

Respected Sir I am male age 24, i am suffering from spermatorrhoea from last 1 year and i want to cure this at the earliest. i am not doing any bad thing like hand practice from last 3 -4 years and also i have noticed that whenever i am on bike due to jerks always i feel the whole nervous system is vibrating and then i see sticky water like transparent urine thats why my sexual nervous system is also weakened. please suggest me what to do, i have already taken homeopathy medicines, and some of ayurvedic medicines like chandraprabhavati, giloy ghanvati, neo capsules, himalaya cystone, and presently i am taking ashwagandha churna, dabur ashwagandharishta, and mehmadhurvati and purnachandraras, kindly suggest me right medicine to cure weakening of nerves and spermatorrhoea permanently without side effects please, my contact number is 0000
Asked On : Thu, 27 Sep 2012
Answers:  4 Views:  986
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Dear Palwal
The first thing to note very clearly is that there is no weakening of your nerves. This is more related to your thoughts and mental confidence. Have faith in yourself and forget the disease, you will be cured in a day. If you are unable to kick away this fear then medication is needed. Here trivang is the ideal drug along with some brain tonics or anti anxiety herbs. Musli pak cap. bravobol and trivang may cure.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. white or transparent fluid which comes out is normal secretion of prostate and urethral glands, which is squeezed out on straining perineal muscles (as during bike driving due to constant brakes applied)
2. this is totally psychological and harmless and does not cause any weakness of nerves, just a physiological phenomenon by which body relieves its sexual tensions.
3. avoid drinking excess water after 6:00 PM, and before retiring to bed always empty your urinary bladder, CLOVE, seeing or thinking of obscene literature, remaining in solitude for long hours.
4. take: mango,banana,water melon,coconut, pomegranate, dry raisins, dates, almonds, black gram,carrot,apple,musk melon,amla,potato,milk cream, jaggery mixed curd, ONION
5. before sleeping wash your Penis with cold water
6. take 60gm red onion and cut into thin pieces and take 60 gm fresh ghee, and mix both in 250 gm of cow ghee and fry, when it gets somewhat hard then let it allow to cool and then add 10-15 gm mishri and eat for 15 days (morning)
Answered: Fri, 6 Sep 2013
I find this answer helpful
Ayurveda Specialist Dr. Abhishek Chandge's  Response
MR. Paliwal,
Let me clear one thing that their no such nervous system weakness in you , All you Have to do is to stop long distance travelling on the bike , hold you urine while micturition ,
Take ayurvedic medicine from local ayurvedic doctor
Answered: Mon, 8 Oct 2012
I find this answer helpful
Ayurveda Specialist Dr. Amol Baburao Avhad's  Response
hello paliwal34,
be relax man.... frist thing i tell you avoid the more bike ridding and work in standing position... ayurvedic medicine solve ur problem.... some vatashaman tretment is in ayurveda..
1]eat healty,rich protien food e.g. milk,egg,fruits etc.
2] brihatvat chintamani rasa, vatavidhavansa rasa, etc
3] ashwaganda churn+vidarikanda churna+shatawari churn+guduchi churn take with glass of milk.
4] start some ayurvedic chavanprash.e.g- rajratna, musalipak etc
5] consult nearest best ayurvedic doctor...... thanks.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor